MathSciNet Relay Station
MathSciNet bibliographic data
MR2404488 65L06 (26E50 65L05)
Bede, Barnabás Note on: "Numerical solution of fuzzy differential equations by predictor-corrector method'' [Inform. Sci. 177 (2007), no. 7, 1633–1647; MR2303176] by T. Allahviranloo, N. Ahmady and E. Ahmady. Inform. Sci. 178 (2008), no. 7, 1917–1922.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement